# SDR SWAA2024062789178

- Difficulty date: May 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 460 S17-18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT SURROUND STRUCTURE UPPER WEB FOUND CORROSION AT STA: 460; BTWN STGR 17 AND 18 RH APPROX.<[01] REMOVED AND REPLACED FCD SURROUNDING STRUCTURE UPPER WEB IAW SRM 51-40-02 AND DWG # 143A8111;[02] VERIFIED STEP 2 COMPLETE.;[03] VERIFIED ALL STEPS AND MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
